# SDR CA070321008

- Difficulty date: March 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 11,658 hours, 3,646 cycles
- Engine: Lyc T5313B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 205030163395
- Condition: Cracked
- Location: Fuselage
- Part time: 1,231 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WEB P/N 205-030-163-395 FOUND CRACKED AT INDUCTION BAFFLE SUPPORT WL 80.13. THE CRACK WAS APPROX 1 INCH IN LENGTH AND .5 INCH DOWN . REPAIR SCHEME IN PROGRESS THROUGH MFG. (TC NR 20070321008)
